# SDR CA060804005

- Difficulty date: March 29, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Seal
- Part number: 73030SOCN8173881
- Condition: Leaking
- Location: Propeller Blade
- Part time: 135 hours
- Component: Propeller Blade
- Component part number: 8067001
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, NR 1 PROP LOST APPROXIMATELY 7 QUARTS OF OIL FROM THE HUB.  UPON ARRIVAL AIRCRAFT WAS COVERED IN OIL (LT). THERE WAS NOT AN INFLIGHT SHUTDOWN AND NO EMERGENCY MEASURES WERE REQUIRED OR TAKEN. THE AIRCRAFT RESPONDED NORMALLY.  THE PROP SEAL WAS FOUND TORN AND THE GARTER SPRING WAS DISTORTED WHERE THE TWO ENDS OF THE SPRING ARE WELDED. (TC NR 20060804005)
